# SDR EISA95460

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fwd Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT CABIN INTERIOR, FORWARD LAVATORY FLOOR SUPPORT.  REMOVED CORROSION AND FABRICATED DOUBLER PER SRM 51-40-3.  (M)
